| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.
Event or Problem Description
It was reported via medwatch "j-loop portion on midline catheter snapped and broke in two when this tubing got caught in the bedrail.Replaced midline j-loop with standard stock j-loop." no other information was provided.